Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 4, Pages 415-427
http://dx.doi.org/10.1155/S1048953300000356

Complex-analytic and matrix-analytic solutions for a queueing system with group service controlled by arrivals

1Loyola Marymount University, Department of Mathematics, Los Angeles 91316, CA, USA
2San Francisco State University, Department of Mathematics, San Francisco 94132, CA, USA

Received 1 February 2000; Revised 1 October 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lev Abolnikov and Alexander Dukhovny, “Complex-analytic and matrix-analytic solutions for a queueing system with group service controlled by arrivals,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 4, pp. 415-427, 2000. https://doi.org/10.1155/S1048953300000356.